Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Okonek, C (1995). Die vierte Dimension. Elemente der Mathematik, 50(3):107-115.

Full text not available from this repository.

View at publisher

Abstract

Der vorliegende Beitrag basiert auf dem Manuskript meiner Antrittsrede, die ich am 25. April 2994 vor einem nicht-mathematischen Publikum an der Universität Zürich gehalten habe. Als Thema meines Vortrages habe ich mir ein Gebiet gewählt, auf dem in den letzten 10-15 Jahren eine Reihe überraschender Durchbrüche und eine Fülle spektakulärer Ergebnisse erzielt worden sind: Die vierte Dimension. Mathematisch ausgedrückt handelt es sich hierbei um die Klassifikation differenzierbarer Strukturen auf Mannigfaltigkeiten der Dimension 4.

Citations

Altmetrics

Downloads

0 downloads since deposited on 29 Nov 2010
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1995
Deposited On:29 Nov 2010 16:28
Last Modified:23 Nov 2012 14:07
Publisher:European Mathematical Society
ISSN:0013-6018
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:10.5169/seals-46346
Related URLs:http://resolver.sub.uni-goettingen.de/purl?GDZPPN002083469
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A0859.57021

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page